Article citationsMore>>

B. Guo, L. Ling and Q. P. Liu, “Nonlinear Schrodinger Equation: Generalized Darboux Transformation and Rogue Wave Solutions,” Physical Review E, Vol. 85, No. 2, 2012, Article ID: 026607. doi:10.1103/PhysRevE.85.026607

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top